MathSciNet Relay Station
MathSciNet bibliographic data
MR1223269 35B65 (35J60)
Wang, Xu Jia Some counterexamples to the regularity of Monge-Ampère equations. Proc. Amer. Math. Soc. 123 (1995), no. 3, 841–845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement